# SDR 00FDEA00676

- Difficulty date: September 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32146451
- Part serial: P4914
- Condition: Malfunctioned
- Location: Nr 3 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFT T/O BRING RT PACK ON, TURNED NR 3 BLD ON AND RT PACK ON.  AFT COMING ON A LOUD BOOMING NOISE HEARD AND MOMENTARY PRESS SPIKE IN CABIN.  *S/D*  REMOVED AND REPLACED NR 3 ENG BLEED AIR SHUTOFF VALVE.  REMOVED AND REPLACED NR 3 ENG HIGH PRESS MODULATING AND SHUTOFF VALVE REF 72-727-100 MM 36-10-001 & 36-112-0414.
